# SDR FDEA201903070554

- Difficulty date: March 7, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 99,799 hours, 29,669 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AEA0394503
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT. LEFT HAND SIDE FLOOR SUPPORT AEA0394-503 AT STATION 1219, LBL=72.25 TO LBL=86.25 SHOWS CORROSION. REMOVED CORRODED FLOOR SUPPORT AEA0394-503 AT STATION 1219, LBL=72.25 TO LBL=86.25.  MAIN CARGO COMPARTMENT LT AND REPLACED IN ACCORDANCE WITH REF.  NEA6018 DAC DWG AND SRM 51-31-01 VOL. 2.
